# SDR REXA201100195

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 21,826 hours, 18,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 21,826 hours, 18,804 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 SEMI PRESSURE BULKHEAD HAS INDICATION NOTED AT RT WEB RBL 18 AND LBL 18 CAP ANGLE, ALL GREATER THAN 50 PERCENT SCREEN HEIGHT, FAILED NDT INSPECTION.  REPAIR IAW BOMBARIDER REO 601R-53-41-260 REV E, BOMBARDIER REO 601R-53-41-609 REV B DEVIATION E, AND BOMBARDIER SERVICE CORPORATION EO 601R-53-21039 AND SR 601R-53-0114.
